7 citations to https://www.mathnet.ru/rus/tvp3825
-
Fan X., “Sharp Large Deviations For Sums of Bounded From Above Random Variables”, Sci. China-Math., 60:12 (2017), 2465–2480
-
Fan XieQuan Grama I. Liu QuanSheng, “Sharp Large Deviation Results For Sums of Independent Random Variables”, Sci. China-Math., 58:9 (2015), 1939–1958
-
Fan X. Grama I. Liu Q., “Sharp Large Deviations Under Bernstein's Condition”, C. R. Math., 351:21-22 (2013), 845–848
-
С. В. Асташкин, К. Е. Тихомиров, “О некоторых вероятностных аналогах неравенства Розенталя”, Матем. заметки, 90:5 (2011), 665–671 ; S. V. Astashkin, K. E. Tikhomirov, “On Probability Analogs of Rosenthal's Inequality”, Math. Notes, 90:5 (2011), 644–650
-
Архангельский А.Н., “О нижних оценках вероятностей уклонений для сумм случайных величин бернулли”, Вестник московского университета. серия 15: вычислительная математика и кибернетика, 1 (2011), 32–39
On lower bounds for bernoulli sums probability
-
A. N. Arkhangelsky, “Lower estimations of the deviation probabilities for sums of Bernoulli random variables”, MoscowUniv.Comput.Math.Cybern., 35:1 (2011), 30
-
L. Mattner, “Lower Bounds for Tails of Sums of Independent Symmetric Random Variables”, Теория вероятн. и ее примен., 53:2 (2008), 397–403 ; Theory Probab. Appl., 53:2 (2009), 334–339